# SDR A6WA202304078548

- Difficulty date: April 7, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329S
- Part serial: NSA
- Condition: Corroded
- Location: Rbl 9
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK FS559+4 - FS559+86 SEGMENT IS CORRODED. ******AIRCRAFT REMOVED FROM SERVICE******* EVALUATED CORROSION AND FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS, IAW CRJ200 SRM 53-21-49. RBL 9 FS 559+4 TO 559+86 SEAT TRACK REQUIRE REPLACEMEN
